EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
Comment on: A Note on the Discontinuity Problem in Heston's Stochastic Volatility Model
Roger Lord , 2010, vol. 17, issue 4, pages 373-376
Applied Mathematical Finance Abstract:
Guo and Hung (2007) recently studied the complex logarithm present in the characteristic function of Heston's stochastic volatility model. They proposed an algorithm for the evaluation of the characteristic function that is claimed to preserve its continuity. We show their algorithm is correct, although their proof is not.
Keywords: Complex logarithm; stochastic volatility; Heston; characteristic function (search for similar items in EconPapers)
References: Add references at CitEc Citations Track citations by RSS feed
Downloads: (external link) http://www.tandfonline.com/doi/abs/10.1080/13504860903387612 (text/html)
Access to full text is restricted to subscribers.
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:taf:apmtfi:v:17:y:2010:i:4:p:373-376
Ordering information: This journal article can be ordered from http://www.tandf.co.uk/journals/subscription.asp
Access Statistics for this article
Applied Mathematical Finance is edited by
Ben Hambly and William Shaw
More articles in Applied Mathematical Finance from Taylor and Francis Journals
Series data maintained by Michael McNulty ().